# SDR IPXA2015061290078

- Difficulty date: June 9, 2015
- Submitted: June 12, 2015
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 76,387 hours, 14,815 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CORROSION FOUND BETWEEN YIN111 AND YIN116 AND INTERCOSTAL AJC7157-1 RT SIDE OF NR 2 NACELLE.  REPAIR ACCOMPLISHED IAW EO MD11-5530-57772-A TRANSFER FROM N/R 582751.
